Please use this identifier to cite or link to this item:
Title: The nonlinear relaxation time and quasideterministic-theory approaches to characterize the decay of unestable states
Author: Jiménez Aquino, José Inés
Sancho, José M.
Keywords: Física estadística
Sistemes dinàmics diferenciables
Statistical physics
Differentiable dynamical systems
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We present the relationship between nonlinear-relaxation-time (NLRT) and quasideterministic approaches to characterize the decay of an unstable state. The universal character of the NLRT is established. The theoretical results are applied to study the dynamical relaxation of the Landau model in one and n variables and also a laser model.
Note: Reproducció del document publicat a:
It is part of: Physical Review E, 1993, vol. 47, núm. 3, p. 1558-1562
Related resource:
ISSN: 1539-3755
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
84007.pdf653.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.